Pacific Journal of Mathematics

Indefinability in the arithmetic isolic integers.

Philip Olin

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 175-186.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983155

Mathematical Reviews number (MathSciNet)
MR0274284

Zentralblatt MATH identifier
0184.02001

Subjects
Primary: 02.70

Citation

Olin, Philip. Indefinability in the arithmetic isolic integers. Pacific J. Math. 29 (1969), no. 1, 175--186. https://projecteuclid.org/euclid.pjm/1102983155


Export citation

References

  • [1] S. Feferman and R. L. Vaught, The first order properties of products of algebraic systems, Fund. Math. 47 (1959), 57-103.
  • [2] B. Jnsson and P. Olin, Almost direct products and saturation, Compositio Math. 20 (1968), 125-132.
  • [3] A. Nerode, Extensions to isols, Ann. of Math. 73 (1961), 362-403.
  • [4] A. Nerode, Extensions to isolic integers, Ann. of Math. 75 (1962), 419-448. 5# 1Arithmeticallyisolated sets and nonstandardmodels, Amer. Math. Soc. Proc. of Symp. in Pure Math. 5 (1962), 105-116.
  • [7] P. Olin, An almost everywhere direct power, Trans. Amer. Math. Soc. 134 (1968), 405-420.